PUBLICATIONS

  • ISSN No. Print
  • ISSN No. Online
  • Registration No.
  • Periodicity
  • Print
  • Online
  • Website

Similarity Solution of Forced Convection Flow of Powell-Eyring & Prandtl-Eyring Fluids by Group-Theoretic Method

DOI
10.15415/mjis.2017.52012

AUTHORS

Hemangini Shukla, Jayshri Patel, Hema C. Surati, Manisha Patel and M.G. Timol

ABSTRACT

Generalized one parameter group theoretical method is applied to study Powell-Eyring and Prandtl-Eyring fluid models for heat transfer in forced convection boundary layer flow. The velocity and the temperature variations for two dimensional steady incompressible, laminar forced convection flow of both fluid modelspast a flat plate is considered. Velocity and temperature variation for different values offluid index and physical parameter A,B,α,β and Pr are presented graphically. Also, comparison for both fluid models is done graphically.


KEYWORDS

Non-Newtonian fluid, Generalized group theoretic method, Powell-Eyringmodel, Prandtl-Eyring model, Forced convection.

REFERENCES

  • Hansen A.G. and Na T.Y., (1968). “Similarity solution of laminar, Incompressible boundary layer equations of non-Newtonian fluid”, Journal of basic engineering, 67.
  • Hayat T, Saeed Y, Alsaedi A, (2015). Asad S Effects of Convective Heat and Mass Transfer inFlow of Powell-Eyring Fluid Past an Exponentially Stretching Sheet. PLOS ON E 10(9).
  • Hema Surati, M.G. Timol (2010). “Numerical study of forced convection wedge flow of some non –Newtonian fluids” IJAMM (18), 50–65.
  • Hema C. Surati, Hemangini Shukla and M.G. Timol. “On the Transformation of Non-Newtonian Boundary value problem to Initial value problem” Int. J. ofEngg.Sc. Invention Research & Development; Vol. III, Issue III, September 2016.
  • H.T. Lin, L.K. Lin “Similarity solutions for laminar forced convection heat transfer from wedges to fluids of any Prandtl number”, Int. J. Heat Mass Tran., 30, pp.1111–1118, 1987.
  • Kapur J N, (1963). “Note on the boundary layer equations for power-law fluids”, J. Phys.Soc. Japan, 18, 144.
  • K. V. Prasad, P. S. Datti, B. T. Raju, (2013). “Momentum and heat transfer of a non -Newtonian Eyring- 230–241.
  • Manisha Patel, M.G. Timol, (2009). “Numerical treatment of Powell–Eyring fluid flow using Method of Satisfaction of Asymptotic Boundary Conditions” (MSABC), Applied Numerical Mathematics 59, 2584–2592.
  • Manisha Patel, M.G. Timol (2010). “The stress strain relationship for viscous- inelastic non-Newtonian fluids”, Int. J. Appl. Math. Mech., 6(12), 79–93.
  • Moran, M. J. and Gaggioli, R. (1968). “A Reduction of the Number of Variables in Systems of Partial Differential Equations with Auxiliary Conditions”, SIAM J. Appl. Math. 16, pp. 202–215.
  • M. Pakdemirli, (1994) “Similarity analysis of boundary layer equations of a class of non-Newtonian fluids”, Int. J. nonLinearMechanics 29, 187–196.
  • Munir A, Shahzad A, Khan M, (2014). “Force Convective Heat Transfer in Boundary Layer Flow of Sisko Fluid over a Nonlinear Stretching Sheet.” PLOS ONE, 9(6).
  • Nita Jain, R.M. Darji, M.G. Timol (2014). “Similarity solution of natural convection boundary layer flow of non-Newtonian Sutterby fluids”, (IJAMM) 2(2) (150-158 (ISSN:2347-2529).
  • Patel, M., Surati, H., Chanda, M.S. and Timol, M.G. (2013). “Models of Various Non-Newtonian Fluids”, International E-journal of education and mathematics (IEJEM), 2(4), 21–36.
  • T.Y. Na, (1994). “Boundary layer flow of Reiner–Philipoff fluids”, Int. J. Non- Linear Mech. 29(6), 871–877.
  • V S. Patil, Nalini S. Patil, M. G. Timol ( 2015 ). “ A remark on similarity analysis of boundary layer equations of a class of non-Newtonian fluids” International Journal Non LinearMechanics, 2.71 127–131
Call for Papers Publication Policy Instructions to the Authors Paper Submission Subscription Form Copyright Form Author Profile Format Sample paper Recommend to a Librarian Patrons & Leadership

Refereed Research Journal

Plagiarism Checked by

Member of CrossRef

Indexing

Call for Papers

Invites papers for next issue of Mathematical Journal of Interdisciplinary Sciences

Frequency

Mathematical Journal of Interdisciplinary Sciences is published Bi-Annually

Number-1 September
Number-2 March